| Model Number |
1000 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the device and was able to verify and duplicate the reported issue.Stryker enabled manual mode in the software settings to resolve the issue.After completing other unrelated repairs, proper device operation was observed through functional and performance testing.The device was returned to the customer for use.
Event or Problem Description
The customer contacted stryker to report the device would not go into manual mode.In this state the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
Further investigation of the issue determined the root cause was due to the user not enabling manual mode.There was no device malfunction.
Event or Problem Description